# SDR REXA2021062900442

- Difficulty date: May 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-364 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 IS CORRODED BETWEEN FS 349 AND FS 364.  REMOVED AND REPAIRED SEAT TRACK P/N:SH670-32159-1 AT FS 349 RBL 9 IAW CRJ 900 AMM 53-00-49-000/400-801-A12.
